# SDR FDEA202309271660

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 83,066 hours, 27,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Part number: UL16446
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG RH SIDE TEFLON SLEEVE (KEVLAR PROTECTIVE COATING) HAS SEPERATION OF THE   EDGES ON THE COVERING OT THE COMPRESSOR CASING BETWEEN 5 AND 6 O'CLOCK   POSITIONS. ACCOMPLISHED PERMANENT REPAIR ON #1 ENG RH SIDE TEFLON SLEEVE BETWEEN 5 TO 6   O'CLOCK POSITION IAW B757 AMM 72-34-10-8-4 PAR. 4 AND 6
